| Model Number |
E2450HNSB |
| Medical Device Problem Code |
Fire (1245)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the pencil sparked and caught on fire when used with generator settings in 35 coagulation and 35 cut.There was no patient injury.